On Some Generalisations of Meyers-Serrin Theorem

Davide Guidetti, Batu Güneysu, Diego Pallara

Abstract


We present a generalisation of Meyers-Serrin theorem, in which we replace the standard weak derivatives in open subsets of ℝm with finite families of linear differential operators defined on smooth sections of vector bundles on a (not necessarily compact) manifold X.

Keywords


Meyers-Serrin theorem; Differential operators on manifolds; Vector bundles

Full Text:

PDF (English)

References


A.V. Balakrishnan, Applied Functional Analysis, Applications of Mathematics 3, Springer-Verlag (1976).

G. B. Folland, ”Subelliptic estimates and function spaces on nilpotent Lie groups”, Ark. Mat. 13 (1975), 161-207.

B. Franchi, R. Serapioni, F. Serra Cassano, ”Meyers-Serrin type theorems and relaxation of variational integrals depending on vector fields”, Houston J. Math. 22 (1996), 859-890.

B. Franchi, R. Serapioni, F. Serra Cassano, ”Approximation and imbedding theorems for weighted Sobolev spaces associated with Lipschitz continuous vector fields”, Boll. Un. Mat. It. B 7 (1997), 83-117.

D. Guidetti, B. Güneysu, D. Pallara, ”L1 −elliptic regularity and H = W on the whole Lp −scale on arbitrary manifolds”, Preprint.

E. Hebey, Nonlinear Analysis on Manifolds: Sobolev Spaces and Inequalities, Lecture Notes 5, American Mathematical Society Courant Institute of Mathematical Sciences (2000).

N.G. Meyers, J. Serrin, ”H = W”, Proc. Nat. Acad. Sci. U.S.A 51 (1964), 1055-1056.

L.I. Nicolaescu, Lectures on the geometry of manifolds, World Scientific Publishing Co., (1996), 2 nd Edition (2007).

R. O. Wells, Differential analysis on complex manifolds, Springer Graduete Texts in Mathematics 65 (1979).




DOI: 10.6092/issn.2240-2829/5894

Refbacks

  • There are currently no refbacks.


Copyright (c) 2015 Davide Guidetti, Batu Güneysu, Diego Pallara

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 Unported License.